# SDR SWAA2019090436584

- Difficulty date: August 27, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 73,536 hours, 43,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A7400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CORRODED AT BS 867+23, STR 24L.  REPAIRED SKIN  IAW SRM AND DWG.
